# SDR MYWA100057

- Difficulty date: April 22, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 13,982 hours, 5,406 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C2968843
- Part serial: E5434
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT ITEM - NR 12 SPOILER ACTUATOR LEAKING.
